Suivre
Michel Ledoux
Michel Ledoux
Université de Toulouse
Adresse e-mail validée de math.univ-toulouse.fr - Page d'accueil
Titre
Citée par
Citée par
Année
Probability in Banach Spaces: isoperimetry and processes
M Ledoux, M Talagrand
Springer Science & Business Media, 2013
46232013
The concentration of measure phenomenon
M Ledoux
American Mathematical Soc., 2001
27372001
Analysis and geometry of Markov diffusion operators
D Bakry, I Gentil, M Ledoux
Springer, 2014
15972014
Concentration of measure and logarithmic Sobolev inequalities
M Ledoux
Seminaire de probabilites XXXIII, 120-216, 2006
5392006
Isoperimetry and Gaussian analysis
M Ledoux
Lectures on Probability Theory and Statistics: Ecole d’Eté de Probabilités …, 2006
5232006
Hypercontractivity of Hamilton–Jacobi equations
SG Bobkov, I Gentil, M Ledoux
Journal de Mathématiques Pures et Appliquées 80 (7), 669-696, 2001
3582001
On Talagrand's deviation inequalities for product measures
M Ledoux
ESAIM: Probability and statistics 1, 63-87, 1997
3481997
Lévy–Gromov’s isoperimetric inequality for an infinite dimensional diffusion generator
D Bakry, M Ledoux
Inventiones mathematicae 123 (2), 259-281, 1996
3081996
One-dimensional empirical measures, order statistics, and Kantorovich transport distances
S Bobkov, M Ledoux
American Mathematical Society 261 (1259), 2019
2902019
Sobolev inequalities in disguise
D Bakry, T Coulhon, M Ledoux, L Saloff-Coste
Indiana University Mathematics Journal, 1033-1074, 1995
2901995
The geometry of Markov diffusion generators
M Ledoux
Annales de la Faculté des sciences de Toulouse: Mathématiques 9 (2), 305-366, 2000
2652000
Paneitz-type operators and applications
Z Djadli, E Hebey, M Ledoux
2162000
Poincaré’s inequalities and Talagrand’s concentration phenomenon for the exponential distribution
S Bobkov, M Ledoux
Probability Theory and Related Fields 107, 383-400, 1997
2021997
A logarithmic Sobolev form of the Li-Yau parabolic inequality
D Bakry, M Ledoux
Revista Matemática Iberoamericana 22 (2), 683-702, 2006
1622006
Spectral gap, logarithmic Sobolev constant, and geometric bounds
M Ledoux
Surveys in differential geometry 9 (1), 219-240, 2004
1472004
Logarithmic Sobolev inequalities for unbounded spin systems revisited
M Ledoux
Séminaire de Probabilités XXXV, 167-194, 2001
1432001
Martingale representation and a simple proof of logarithmic Sobolev inequalities on path spaces
M Capitaine, E Hsu, M Ledoux
1431997
A simple analytic proof of an inequality by P. Buser
M Ledoux
Proceedings of the American mathematical society 121 (3), 951-959, 1994
1421994
On modified logarithmic Sobolev inequalities for Bernoulli and Poisson measures
SG Bobkov, M Ledoux
Journal of functional analysis 156 (2), 347-365, 1998
1361998
Large deviations and support theorem for diffusion processes via rough paths
M Ledoux, Z Qian, T Zhang
Stochastic processes and their applications 102 (2), 265-283, 2002
1322002
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20